VOL. 17 · NO. 4 | 1965
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 17 (4), (1965)
No abstract available
Articles
Kisuke Tsuchida
Tohoku Math. J. (2) 17 (4), 319-334, (1965) DOI: 10.2748/tmj/1178243504
KEYWORDS: 55.40
No abstract available
Tominosuke Ōtsuki
Tohoku Math. J. (2) 17 (4), 335-348, (1965) DOI: 10.2748/tmj/1178243505
KEYWORDS: 53.74
No abstract available
Akio Yokoyama
Tohoku Math. J. (2) 17 (4), 349-357, (1965) DOI: 10.2748/tmj/1178243506
KEYWORDS: 10.66, 12.50
No abstract available
Shûkichi Tanno
Tohoku Math. J. (2) 17 (4), 358-409, (1965) DOI: 10.2748/tmj/1178243507
KEYWORDS: 53.74
No abstract available
Dennis C. Russell
Tohoku Math. J. (2) 17 (4), 410-442, (1965) DOI: 10.2748/tmj/1178243508
KEYWORDS: 40.32
No abstract available
C. T. Rajagopal
Tohoku Math. J. (2) 17 (4), 443, (1965) DOI: 10.2748/tmj/1178243509
KEYWORDS: 40.32, 40.40
No abstract available
M. S. Rangachari, Y. Sitaraman
Tohoku Math. J. (2) 17 (4), 443, (1965) DOI: 10.2748/tmj/1178243510
KEYWORDS: 40.42
No abstract available
Back Matter
Tohoku Math. J. (2) 17 (4), (1965)
No abstract available
Back to Top